Previous |  Up |  Next


half-linear second order difference equation; nonoscillatory solutions; Riccati difference equation; summation inequalities
Asymptotic properties of the half-linear difference equation \[ \Delta (a_{n}|\Delta x_{n}|^{\alpha }\mathop {\mathrm sgn}\Delta x_{n} )=b_{n}|x_{n+1}|^{\alpha }\mathop {\mathrm sgn}x_{n+1} \qquad \mathrm{(*)}\] are investigated by means of some summation criteria. Recessive solutions and the Riccati difference equation associated to $(*)$ are considered too. Our approach is based on a classification of solutions of $(*)$ and on some summation inequalities for double series, which can be used also in other different contexts.
[1] R. P. Agarwal: Difference Equations and Inequalities. 2nd Edition, Pure Appl. Math. 228, Marcel Dekker, New York, 2000. MR 1740241 | Zbl 0952.39001
[2] M. Cecchi, Z. Došlá, M. Marini: Positive decreasing solutions of quasi-linear difference equations. Comput. Math. Appl. 42 (2001), 1401–1410. MR 1861536
[3] M. Cecchi, Z. Došlá, M. Marini: On recessive and dominant solutions for half-linear difference equations. J. Differ. Equ. Appl. 10 (2004), 797–808. MR 2074433
[4] M. Cecchi, Z. Došlá, M. Marini, I. Vrkoč: Summation inequalities and half-linear difference equations. J. Math. Anal. Appl. 302 (2005), 1–13. MR 2106543
[5] M. Cecchi, Z. Došlá, M. Marini, I. Vrkoč: Integral conditions for nonoscillation of second order nonlinear differential equations. Nonlinear Anal., T.M.A. 64 (2006), 1278–1289. DOI 10.1016/ | MR 2200492
[6] M. Cecchi, Z. Došlá, M. Marini, I. Vrkoč: Nonoscillatory solutions for Emden-Fowler type difference equations. Proc. Inf. Conf. Difference Equations. Special Functions and Applications. Munich, 2005.
[7] Z. Došlá, I. Vrkoč: On extension of the Fubini theorem and its application to the second order differential equations. Nonlinear Anal., T.M.A. 57 (2004), 531–548. MR 2062993
[8] O. Došlý: Half-Linear Differential Equations. Handbook of Differential Equations, Ordinary Differential Equations I., A. Cañada, P. Drábek, A. Fonda (eds.), Elsevier, Amsterdam, 2004. MR 2166491 | Zbl 1090.34027
[9] O. Došlý, P. Řehák: Nonoscillation criteria for half-linear second order difference equations. Comput. Math. Appl. 42 (2001), 453–464. MR 1838006
[10] O. Došlý, P. Řehák: Recessive solution of half-linear second order difference equations. J. Differ. Equ. Appl. 9 (2003), 49–61. DOI 10.1080/10236100309487534 | MR 1958302
[11] J. W. Hooker, W. T. Patula: A second-order nonlinear difference equation: oscillation and asymptotic behavior. J. Math. Anal. Appl. 91 (1983), 9–29. DOI 10.1016/0022-247X(83)90088-4 | MR 0688528
[12] P. Řehák: Oscillatory properties of second order half-linear difference equations. Czechoslovak Math. J. 51 (2001), 303–321. DOI 10.1023/A:1013790713905 | MR 1844312 | Zbl 0982.39004
Partner of
EuDML logo